CSN Login
Members Online: 0

You are here

OK, I have another weird question

jenben59
Posts: 144
Joined: Jan 2009

The side effects I tried to prepare for after I began chemo have not been that bad, but I'm getting weird side effects. My scalp is very tender, can't sleep on my back or brush my hair. I get headaches and what feels like pressure on the left side of my head where my brain tumor was located. My eyes are puffy like I've been crying. I'm getting pimples and my left eye feels like it's "lazy". Also, the screws in my head after brain surgery are metal (I'm assuming) is that not good for chemo side effects? Thank you for your help.

kimby's picture
kimby
Posts: 804
Joined: Oct 2007

You need to report these side effects right away! They may mean nothing but you don't want to take the chance. Call your doctor right now!

Hugs,

Kimby

lisa42's picture
lisa42
Posts: 3661
Joined: Jul 2008

Hi Jenben,

While I can't relate to the side effects in your head because I didn't have a brain tumor, I can relate to the other side effects you mentioned. My scalp also was very sore and tingly at times. I was told that can happen when you're about to lose hair. I never did lose my hair (as most people on chemos for colorectal cancer don't), but mine did thin a bit during that time that my scalp was sore. That could be what you're feeling, or it could be from the effects of the screws in your head. I would definitely call and ask your doctor about it. The acne is probably from the 5FU, if you are on that. It caused some acne for me when I was on it (among other things). It also made some splotchy pigmentations on my face and my skin on my hands also got a lot darker.
If I were you, I'd google "side effects" for the chemos you're on and see if any match. Again, though, since you have the head issue and I can't relate to that, I'd definitely ask your doctor(s) about it and also see if anything can be taken for your side effects.
Best wishes!
Lisa

lisa42's picture
lisa42
Posts: 3661
Joined: Jul 2008

Oh- I forgot to comment on the lazy and watery eye. I also had that reaction. My left eye was always teary and kind of droopy. I hadn't heard of that happening to anyone else until you mentioned it now. So, it could be totally related to the chemo for the colorectal cancer. Just in case it could be related to the brain/head issue, check with your doctor on that.

God bless-
Lisa

Subscribe to Comments for "OK, I have another weird question"